Confidence intervals for the seasonal fractional differencing parameter in the US monetary aggregate
Luis Gil-Alana
Applied Economics Letters, 2003, vol. 10, issue 2, 103-105
Abstract:
Confidence intervals for the seasonal fractional differencing parameter are established in this article for several measures of the US monetary aggregate. They are based on a testing procedure following Robinson and the results indicate that these confidence intervals are in all cases below 1, the seasonal unit roots being rejected in favour of smaller degrees of integration.
Date: 2003
References: Add references at CitEc
Citations:
Downloads: (external link)
http://www.informaworld.com/openurl?genre=article& ... 40C6AD35DC6213A474B5 (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:taf:apeclt:v:10:y:2003:i:2:p:103-105
Ordering information: This journal article can be ordered from
http://www.tandfonline.com/pricing/journal/RAEL20
DOI: 10.1080/1350485022000038540
Access Statistics for this article
Applied Economics Letters is currently edited by Anita Phillips
More articles in Applied Economics Letters from Taylor & Francis Journals
Bibliographic data for series maintained by Chris Longhurst ().